# SDR USAASB01085

- Difficulty date: March 22, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- Engine: Pwa JT8D15A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 2760000101
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 2721 - ON TAKEOFF FROM LGA, EN ROUTE TO FLL, THE AUTO THROTTLE DISENGAGED AND THE NR 1 ENGINE EPR PULLED BACK TO 1.88.  THERE WAS NO RESPONSE TO THROTTLE MOVEMENT.  CONDITIONS WERE A BLEEDS-OFF NON-PRESSURIZED TAKEOFF.  THEN ON CLIMB-OUT, AFTER BLEED RECONFIGURATION, A LOUD BANG WAS HEARD.  A MINUTE LATER, FLIGHT ATTENDANT REPORTED TO CREW OF SMOKE IN THE MID CABIN.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT LGA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AS SMOKE DISSIPATED.  MAINTENANCE ACCOMPLISHED A FULL POWER RUN-UP OF BOTH ENGINES AS PER MM 71-09-231.  ALL THROTTLE MOVEMENTS AND EPR INDICATIONS WERE NORMAL.  HOWEVER, MAINTENANCE FOUND THE NR 2 ENGINE 13TH STAGE BLEED VALVE HUNG UP AND SLO
